Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Makochan

Arm pimples.

Recommended Posts

They have been a problem all my life. My pediatrician back in the day told me it was ezcema. My current dermatologist (who I haven't seen in many months because my face acne has finally gone away due to hormones) told me it was something kind of like ezcema, but I don't remember the term he used. They are just raised little bumps that itch a little bit, mainly on my upper arms, just like I used to get as a kid. They have gotten really bad over the past few months. I have tried to use Cetaphil and Cortaid, but it is not helping. I was talking to a nurse friend at school yesterday and she told me her daughter has the same problem and that Retin-A and some word with hydro in it works wonders. Of course she told me what the whole hydro word is (but of course I forgot because some lady started asking me about PCOS), but I was wondering if you guys recognize it and could tell me, because I will not see her for a while and I want to get this taken care of because my arms just look like hell because of all these little pimples. Please help!

Share this post


Link to post
Share on other sites

They have been a problem all my life. My pediatrician back in the day told me it was ezcema. My current dermatologist (who I haven't seen in many months because my face acne has finally gone away due to hormones) told me it was something kind of like ezcema, but I don't remember the term he used. They are just raised little bumps that itch a little bit, mainly on my upper arms, just like I used to get as a kid. They have gotten really bad over the past few months. I have tried to use Cetaphil and Cortaid, but it is not helping. I was talking to a nurse friend at school yesterday and she told me her daughter has the same problem and that Retin-A and some word with hydro in it works wonders. Of course she told me what the whole hydro word is (but of course I forgot because some lady started asking me about PCOS), but I was wondering if you guys recognize it and could tell me, because I will not see her for a while and I want to get this taken care of because my arms just look like hell because of all these little pimples. Please help!

I think what you're talking about is hydrocortisone, a pretty common anti-itch medication.

Share this post


Link to post
Share on other sites

I'm pretty sure it wasn't hydrocostisone, because that's what Cortaid is and that isn't helping. She was saying it's caused by scrubbing too hard and from soap and something about some L German sounding word getting into your skin that causes it. Does anyone know what I'm talking about?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×